MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX FULL,10M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX FULL,10M; DENTAL IMPLANT
Catalog Number TMTB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D6: d6a.If implanted, unknown.E1: reporter zip code (b)(6).
 
Event or Problem Description
It was reported that the implant at tooth site 15 fractured at the body of the implant and was removed.Bone loss was also reported.Pain was reported as a result of the event.Procedure was completed with other implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.Zimvie received one (1) tmtb10, (imp tm 3.7mm mtx full,10m) for evaluation.Visual evaluation was performed, a fracture has been identified on the implants body.Device history record (dhr) review was completed for the subject lot number 1232999.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1232999, for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: fracture: implant based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician selects implant that is unable to resist long-term occlusal loading.For bone loss: a summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the body.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP TM 3.7MM MTX FULL,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19445554
Report Number0002023141-2024-01799
Device Sequence Number14256595
Product Code DZE
UDI-Device Identifier00889024018990
UDI-Public(01)00889024018990(17)241015(10)1232999
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2024
Device Catalogue NumberTMTB10
Device Lot Number1232999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic